MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL RIGIDLOOP PASSING PIN 2.4MM; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SARL RIGIDLOOP PASSING PIN 2.4MM; BONENAIL GUIDEWIRE
Model Number 232025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep in hong kong that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2023, it was observed that the rigidloop passing pin 2.4mm device broke into two parts when the surgeon was reaming it through the femur.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi:(b)(4).D4: the expiration date is currently unavailable.E3: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection of the device received.The device was evaluated.Visual inspection revealed that the pin was broken into two pieces, a deformation curve was visible at each end of the broken pieces due to the bending force.A manufacturing record evaluation was performed for the finished device 2112002 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.A possible root cause can be attributed to a procedural variables, such handling of the device or product interaction during procedure; the pin may have become entrapped and the excessive force applied to the pin at the moment of manipulating could have caused the pin breakage, however this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RIGIDLOOP PASSING PIN 2.4MM
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17153432
Report Number1221934-2023-02453
Device Sequence Number5773042
Product Code LXH
UDI-Device Identifier10886705022748
UDI-Public10886705022748
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232025
Device Catalogue Number232025
Device Lot Number2112002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer07/10/2023
07/13/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date07/11/2023
07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown